1. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  2. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2021 »
    Dismiss Notice
  3. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
  4. Guest, stay home, stay safe, save the NHS. Stay up to date with information about keeping yourself and people around you safe here and GOV.UK: Coronavirus (COVID-19). Think you have symptoms? NHS 111 service is available here.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

lantus flexibility?

Discussion in 'Ask A Question' started by zoeee, Mar 2, 2011.

  1. zoeee

    zoeee · Member

    Messages:
    19
    Likes Received:
    0
    Trophy Points:
    21
    another lantus question!
    so i haven't been on it long, when i started my nurse kept going on and on about how important it was to do lantus at the same time every day - i've set an alarm on my phone so that i don't forget, and have usually done it within 5/10 minutes of it going off.

    but i'm just wondering how flexible it can actually be?! because it's sometimes really tricky to get it at exactly 6, especially when i was on the motorway the other day stuck in traffic. i've heard that it can be done an hour early, is that right? and if it is - does that mean it can be done an hour late?
    obviously it's important to get it as close to the "right time" as i can but in some circumstances is it ok to do it later/earlier?
     
  2. noblehead

    noblehead Type 1 · Guru
    Retired Moderator

    Messages:
    23,618
    Likes Received:
    19,618
    Trophy Points:
    278
    zoee,

    I wouldn't worry about it if you are a hour sooner or later as long as you don't forget the dose completely, I am often a little late or early depending upon my schedule but I try and keep within the hour each day.

    Nigel
     
  3. ewan

    ewan · Well-Known Member

    Messages:
    134
    Likes Received:
    9
    Trophy Points:
    38
    Sorry a bit off your post, if you have'nt been on it longm my experiance was that intialy for over 4 months it was the best insulin ever, then slowly it became the worst, i slowly devloped a kind of depression that un knowingly really affected ny life adversley it was'nt untill i developed headaches and found this forum that i questioned it might be the lantus, changed the insulin and instantly things got 500% better. the only thing i changed in my life was that i gave up smoking and might of missed a dose of lantus. the above occured following seperat what i would describe as migranes.

    hope the above makes sense ! and has some relavance

    good luck with everything
     
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook